# SDR DHL2007785042

- Difficulty date: November 5, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH EXFOLIATION AT BS 1183, STRINGER 17R ATTACHED FITTING.  REMOVED ATTACH FITTING AT STRINGER 17R BS 1183 IAW B-727 SRM 51-30-2.  FABRICATED NEW ATTACH FITTING IAW BOEING DRAWING NR 65-24276 AND J C NR EC-00596-001.  TREATED AND PRIMED NEW FITTING IAW B-727 SRM 51-10-2 AND INSTALLED NEW FITTING AT BS 1183 STRINGER 17R IAW B-727 SRM 51-30-2.
